Pseudohypoglycemia has been reported in patients with Raynauds phenomenon, peripheral vascular disease and shock and may result from increased glucose extraction by the tissues because of low capillary flow and increased glucose transit time. We present a frail and comorbid 76-year-old lady with a long standing history of Rheumatoid arthritis/systemic sclerosis/systemic lupus erythematosis overlap syndrome complicated by Raynauds phenomenon. She was on long-term steroids and various disease modifying drugs over this time period (including hydroxychloroquine). She has no personal or family history of diabetes mellitus. Over the last 18 months, during admissions for various inter-current problems (urinary infection, colitis, and routine monitoring), she was observed to have very low capillary glucose readings (lowest 0.9 mmol/l) not always with suggestive symptoms or signs. Insulin and C-peptide during one of these episodes of significant hypoglycaemia was in keeping with endogenous hyperinsulinism (capillary glucose 2.3 mmol/l, C-peptide 2361 pmol/l, and serum insulin 56.1 mU/l, although, regrettably, a concurrent venous glucose was not sent). Computed tomography of the pancreas was negative for any obvious insulinoma. Hydroxychloroquine was stopped as a potential cause but hypoglycaemia recurred within six months again picked up during monitoring for intercurrent infection of chest (lowest capillary glucose reading 0.6 mmol/l). The patient remained asymptomatic throughout the hypoglycaemic episodes. It was during this time that the junior doctor noted auto-absorbed finger tips and considered pseudohypoglycemia as possible factor. Discrepant capillary blood glucose readings between the two hands and with corresponding venous glucose were confirmed. It is important for clinicians to recognize and understand this condition to avoid unnecessary investigations and treatment of unsuspected hypoglycaemia.